Bulletin of the American Mathematical Society

Incomplete normed algebras

Bertram Yood

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 1 (1972), 50-52.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533395

Mathematical Reviews number (MathSciNet)
MR0285910

Zentralblatt MATH identifier
0232.46042

Subjects
Primary: 46H10: Ideals and subalgebras
Secondary: 46K05: General theory of topological algebras with involution

Citation

Yood, Bertram. Incomplete normed algebras. Bull. Amer. Math. Soc. 78 (1972), no. 1, 50--52. https://projecteuclid.org/euclid.bams/1183533395


Export citation

References

  • 1. F. F. Bonsall and A. W. Goldie, Annihilator algebras, Proc. London Math. Soc. (3) 4 (1954), 154-167. MR 15, 881.
  • 2. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien (algèbres de von Neumann), Gauthier-Villars, Paris, 1969.
  • 3. I. Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153-183. MR 8, 434.
  • 4. I. Kaplansky, Dual rings, Ann. of Math. (2) 49 (1948), 689-701. MR 10, 7.
  • 5. I. Kaplansky, Locally compact rings. II, Amer. J. Math. 73 (1951), 20-24. MR 12, 584.
  • 6. E. A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. No. 11 (1952), 79 pp. MR 14, 482.
  • 7. C. E. Rickart, General theory of Banach algebras, The University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 #5903.
  • 8. M. F. Smiley, Right annihilator algebras, Proc. Amer. Math. Soc. 6 (1955), 698-701. MR 17, 386.
  • 9. B. J. Tomiuk, Structure theory of complemented Banach algebras, Canad. J. Math. 14 (1962), 651-659. MR 26 #626.
  • 10. B. Yood, Ideals in topological rings, Canad. J. Math. 16 (1964), 28-45. MR 28 #1505.